# SDR AT0400016

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO ATL AFTER TAKEOFF BECAUSE OF REPORTED SMELL OF SMOKE OR ELECTRICITY EMITTING FROM THE GALLEY 2 AREA.  RAN LEFT AND RIGHT ENGINE AND BOTH PACKS, NO DEFECTS NOTED.  CHECKED E & E AND CARGO COMPARTMENT REF M/M 49-10, 21-00, 71-00 AND 05-52.
